# SDR RAIA981222

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Governor
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

FLT 7754 - ORF - RIGHT ENGINE RPM ERRATIC, SHUTDOWN RIGHT ENGINE.  MAINTENANCE ADJUSTED PROP GOVERNOR.  (M)
